Oscillations and instabilities in near integrable PDEs

N. M. Ercolani, M. Gregory Forest, David McLaughlin

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationNonlinear systems of partial differential equations in applied mathematics, Part 1. Santa Fe, N.M., 1984
Place of PublicationProvidence, R.I.
PublisherAmerican Mathematical Society
Pages3-46
StatePublished - 1986

Publication series

NameLectures in Applied Mathematics
Volume23

Cite this